# SDR DALA2014110605997

- Difficulty date: November 3, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Cabin Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE MAIN CABIN WINDOW PAN BETWEEN BS 655-674, UPPER TAB SHOWED EVIDENCE OF A CRACK.  REPAIRED IAW ER/A 333615-14MA REV G.
